Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side-effects with St. John's wort

Posted by JohnL on July 26, 1999, at 15:37:12

In reply to Sexual side-effects with St. John's wort, posted by Morc on July 26, 1999, at 14:40:58

> Has anyone noticed any sexual side-effects, pro or con, on St. John's wort?

I get lots of other side effects from St Johns - loud tinnitus, bad gas, unpredictable sedation or activation - but never noticed any sexual side effects pro or con. Sometimes I think it may have decreased my interest (definitely didn't increase it), but it may have just been my imagination. Are you taking St Johns, or considering it? JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:9230